Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on YAZ since August and each month my period became lighter and lighter, until this past month I was suppose to get my period on Friday and I'm now 3 days late and I haven't had unprotected sex. I'm 17 years old. I visited my doctor before this last cycle and she said that is how YAZ works, you sometimes experience very light periods. But now I'm not even getting a period and I feel bloated and I'm moody like when I get my period. I asked my doctor about Yazmen and she said that that is a higher dose of estrogen and she doesn't see how that would be any better. Any comments would be helpful.

Loading...

Did you ever get your period on Yaz? I was gettig lighter and lighter ones too and now I am 10 days over due and still have not gotten a period. I highly doubt I could be pregnant. Does this hapen to you a lot?
Reply

Loading...

I am on Yaz and I think I'm experiencing this, too. I have been on it for 4 months now. My period was really light last month and this month I haven't gotten it yet, but I'm only like a day late. Still, I have the feeling it's not coming and I have not had unprotected sex. Is this unhealthy?
Reply

Loading...

I'm on Yaz too and this month was supposed to start my period on Wednesday now it is Sunday and just spotting a little. But I have had cramps for over a week now. Supposed to start my new pack today. This doesn't seem normal at all.
Reply

Loading...

I have been on Yaz since January and I stopped getting my period 4 months ago. I took a test and I'm not pregnant. I still feel bloated and moody every month like I'm going to get it but it never comes.
Reply

Loading...

I've been on yaz for 6 months and I haven't had a period in 3 months, not having sex, but just haven't had one. I'm not going to take it anymore and see what happens...I've heard of this happening to a lot of my friends, and some have legal suits because of it. Be careful!
Reply

Loading...

I've been on Yaz for almost a year and my period has basically stopped but I still get breast tenderness, cramps, bloating, the need to eat cake (lol), and cry at everything. I do have sex without condoms but I'm not particularly concerned since this happens a lot with Yaz and other birth controls. This happens for 2 reasons, the first being since your body thinks it's pregnant it doesn't regenerate your uterine lining, second it keeps you from ovulating. Since I don't use condoms I sometimes wonder how exactly I would know I was pregnant if I was so that's frustrating.

The lawsuits have nothing to do with period stopping. Also don't just listen to the TV, research the issue your self. If Yaz was as dangerous as those sleazy ads lead you to believe the FDA would pull it. What really happened was Yaz advertised it's self to be a safer birth control than those on the market... this isn't true, it's only as safe as any other pill, it is not less safe. blood clots, strokes, heart attacks, and depression are side effects of all pills and pregnancy. In fact, your risk of these things is higher when pregnant than when taking the pill.
Reply

Loading...

I have been on Yaz for 8 months n I havent had one period!! I have called the Dr twice to make sure that it is ok not to have a monthly..they said it mainly happens w Yaz because you are only given 4 days to have your monthly and it usually takes women longer than that to get started...I am stopping Yaz for other reasons, but this one I rather enjoyed!!
Reply

Loading...

I've been on YAZ for about 4 months now and every month my period got lighter and lighter until this month I haven't gotten my period yet. I was really concerned that maybe I'm pregnant even though I'm using protection but now after reading these posts I'm sure it is just the pill that is manipulating my cycle. It can't be good for you to not get your period for months at a time when it is a natural part of the female body. I'm going to quit YAZ immediately and switch to a different pill because it is worrisome.

I've also been experiencing a marked increase in hair loss and I finally made the connection that maybe it's related to this pill...since it is a recent problem. I read on some blogs that the hair loss from YAZ may continue after stopping the pill which is scary.

I don't think YAZ should be used if so many people are experiencing these unhealthy side effects!! Stop taking it too!!
Reply

Loading...

I was on yaz for about a year, and then I stopped taking it because of my insurance. Well after I got off of it i hadnt had a period for a year and now they came back...Am I the only one that has experienced this???
Reply

Loading...

:-P I have been on Yaz for 3 months now and yes my period basically stopped to just some spotting for 3 days.  ive had 4 kids and been pregnant 8 times, so i know that you can have some spotting when you get pregnant or an implant bleed but you really shouldnt have it for 3 days, so it must be the pill.  But know that, the "period" you are getting isnt a period at all, its actually a withdrawl bleed.   Basically, when you arent eating the pills (as my ob puts it) your homones drop, causing the lining to shed a bit but its not the same as when your lining builds, then all the homones drop and you have a period.  Yaz keeps you on the "pregnancy" level so to speak and therefore, the little drop in your hormone level barely allows your body to have that withdrawl bleed.  You could say that it isnt good to not have a period but at the same time, i went for years without one between pregnancy and breastfeeding.  the female body is meant to be pregnant or breastfeeding for a long time...look at the Duggers, what is it 19kids?  so, no worries. 
Reply

Loading...

I've used Yaz for 5 years and also stopped getting my period.  Everything is working fine, I went off bc for a month and got my period as usual.  If you talk to your doctor they will probably tell you that taking birth control pills can affect the duration and heaviness of you period, even leading to such a light cycle that you don't even see red.  It's ok.  It happens.  Be thankful that you don't have to deal with it anymore, I sure am :)
Reply

Loading...


I'm going on my second month in a row with no period and it's impossible for me to be pregnant.

Reply

Loading...

i've been on yaz for about 8 or 9 years and within the first year or so my periods shortened to about 4 days (from 8 heavy days), and for the past two or three years they've just been 1-3 days of very light bleeding, and now i'm on my second month in a row of finally not getting a period at all. as a physician assistant, i've heard similar stories from patients on yaz- seems to be pretty typical to either have a significantly shortened, or completely stopped, period if you're on yaz for long enough. most research seems to suggest it's not medicaly harmful to miss periods like this as what a woman experiences on the pill isn't a true period anyway; it's withdrawal bleeding. so for those who think it's not healthy hormonally to miss a period, that's actually what you're doing the whole time you're on birth control pills anyway. it's just frustrating/a nuisance if you're sexually active since, obviously without taking a pregnancy test, you have no way of knowing whether or not it's just a benign missed period/withdrawal bleed, or if you're one of the unlucky <1% who manage to get pregnant while taking the pill. some women love not getting a period, but i personally miss the monthly assurance that i'm not pregnant and don't like having to buy a pregnancy test each month on top of paying for the pill. i've absolutely loved being on yaz up to this point (super short periods, clear skin, etc!), but am considering switching to something else for a while in order to get my periods back, and will then likely give yaz another go after i'm doing having kids since for me it tooks years and years to get to the point of not having a period at all.

Reply

Loading...

I've been on the off brand of Yaz for about 3-4 years.  I haven't had a period for around 3-4 years, ever since I started the pill.  I'd been on other pills before, but this has never happened to me.  I switched 2 months ago to a different pill hoping I would start my period.  I haven't started yet.  I've also been experiencing cramping almost non-stop for the 2 months.  I went to the doctor, and am not pregnant.  I don't know what's wrong with me or why I haven't gotten my period back.  I'm starting to get worried the more research I do on this.  I hope I haven't gotten some kind of perminant damage from taking this pill.  Has anyone else lost their period for 3-4 years from being on this, and then unable to get a period after getting off?  I'm within my healthy weight range, so it's not that I'm too thin or too fat.  Any advice would be appreciated

Reply

Loading...